Stabilization and Disturbance Rejection for the Beam Equation
IEEE Trans on Automatic Control
Morgul, O. (2001). Stabilization and disturbance rejection for the beam equation. IEEE Transactions on Automatic Control, 46(12), 1913-1918.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/10956
We consider a system described by the Euler–Bernoulli beam equation. For stabilization, we propose a dynamic boundary controller applied at the free end of the system. The transfer function of the controller is a marginally stable positive real function which may contain poles on the imaginary axis. We then give various asymptotical and exponential stability results. We also consider the disturbance rejection problem.